# SDR IPXA3577467

- Difficulty date: February 26, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 25,196 hours, 16,844 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Part number: 146N300434
- Condition: Corroded
- Location: Bs 1473
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13, LOWER AFT VHF ANTENNA BS 1473 TRIPLER IS CORRODED.  R & R NR 146N3004-3 AND NR 146N3004-4 DOUBLERS IAW BAC DWG 146N3004.
